Aa
A
A
A
Close
Neurology Community
45k Members
929961 tn?1244656815

I'm falling apart. =[

I have so many symptoms that it's overwhelming. =p

For starters, I've been having what I think are night terrors. I'll be laying in bed
when I feel something hit my chest..as if someone passed through my body.
When it happens I completely lose control. My vision blurs, I can't speak
and I'll try to kick or grab my husband to get him to help me...only I can't.
While this is happening sometimes I'll see a creepy demon-like face in front of me
and I'm twitching/shaking. (possibly seizing?) The last time it happend I was successful
in screaming and kicking my husband...or so I thought...because when it ended my children
and husband were all still asleep. I woke up my husband and he said I never kicked him or
anything. This is the first instance when I've completely lost touch of reality and it scares me
more than I can say. I'm afraid I'll get lost in the fog. When these things happen I don't have
any waking moment and I don't really fall asleep. At least that's not how it seems. There's been
times when I woke up in the middle of the night and it happens. There's times when I'm just laying
there and it happens...and times when I close my eyes for a second and it happens. It really
feels like someone is taking over control of my body.

I also hallucinate random things
and hear voices. Sometimes it's different voices inside my head that don't belong to me
and other times I feel like I'm fighting with myself.  I have bi-polar and boarderline personality
disorder (amongst other things) and I have been manic for weeks now. I've never been as manic
and as foggy as I am now. It's gotten to where I'm so distracted that I don't even hear people talking
to me sometimes and then they think I'm angry because I'm completely "ignore" them...when I never
even heard them. So far nothing has really helped with the mania aside from ativan...but I need to
ween off of it because I've been on it for too long. I also don't want to worsen my depression.
I have irritable bowel syndrome that flared back up recently after a few years of regularity.
My throat randomly gets dry and I start choking and dry heaving...
I get dizzy and hot/cold spells...
Anybody have any ideas what could be going on?
5 Responses
544292 tn?1268886268
I saw demons and had similar night terrors while on Vicodin. Totally terrifying.

It's the only pill I ever flushed down the toliet willingly and with relief. I always say, "Satanic" when describing Vicodin.

The ativan is a Benzo as you know, it's also dangerous but my bet would be squarely on the Vicodin.

929961 tn?1244656815
I've take viccodin here and there for tooth pain...but the night terrors have been occuring since childhood. When I was a child it was just a black,cloaked figure that would hold me down. It stopped for years and now this is happening. But it happens even when I haven't been on viccodin...so that's not a possibilty. =/ I wish it were that simple. But thank you so much for your imput! =]
Avatar universal
I am so sorry to read about your terrors. I am assuming that you are seeing a therapist.  Have you discussed all of these occurances with them? Have you tried different medications? As for Ativan...I have problems with that.  I get paranoid and see black shadows.  Meds can really mess with your head.  I hope you can get past this!!!
929961 tn?1244656815
I don't currently have a therapist. I had one that I started to trust but she violated that.
Now I'm waiting for my insurance to kick in (July 1st) before I search for a new one.
I'm most likely going inpatient on Monday because I'm having a really bad breakdown.
Ativan doesn't mess with me. It only makes me groggy which is good. It's the only thing that's helped me  with my mania. I have an appointment for the 20th with my pdoc. Yesterday he was considering as to whether or not he'd still see me. I'd missed a previous appointment. no-call/no-show. Really it was just a mistake. I thought my appointment was yesterday not Monday. ='[  But I can't wait two weeks. I've already waiting two months. I just can't. =/
Avatar universal
your symptoms sounds an awful like withdraws to me. I know I experienced (am experiencing) very similar symptoms from oxycontin wd's. I feel like the wd's are making me bipolar and manic.

if you're not using any drugs then you maybe should be. I know they have lotsa stuff to treat all those things (bipolar, bpd)? Lamictal, klonopin (Clonazepam), zoloft, zanex (benzodiazepines).

ex girlfriend had similar problems and took lots of drugs. though they didn't really seem to make her feel better; but helped he panic attacks.

Have an Answer?
Top Neurology Answerers
620923 tn?1452919248
Allentown, PA
5265383 tn?1483811956
ON
1756321 tn?1547098925
Queensland, Australia
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease